# SDR QXEA2015101300523

- Difficulty date: October 5, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,299 hours, 22,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00, SRM 51-41-00, SRM 51-42-05 AND DWG NR 85328201, REV C.
